do i need to be worried if my 12yr old accidentally took two 10mg tablets of singulair within an hour of eachother
Did your 12 year old have the following symptoms of a Singulair overdose?
Abdominal pain (stomach pain); Drowsiness; Thirst; Headaches; Vomiting; Hyperactivity.
Treatment for a Singulair Overdose
Given that there have been so few cases of people taking too much Singulair, it is also not known what the best treatment is for a Singulair overdose. If the overdose was recent, the healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Please do contact emergency and seek medical help, hope he/she is well?
- Singulair Information for Consumers
- Singulair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Singulair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2013 • 2 answers
Posted 17 Mar 2013 • 1 answer
Posted 19 Apr 2013 • 1 answer
Posted 19 Aug 2015 • 1 answer
Posted 15 Oct 2016 • 0 answers